Applied Mathematics

Vol.3 No.6(2012), Paper ID 20280, 4 pages

DOI:10.4236/am.2012.36088

 

A New Family of Nonlinear Fifth-Order Solvers for Finding Simple Roots

 

Behzad Ghanbari

 

Department of Mathematics, Kermanshah University of Technology, Kermanshah, Iran

 

Copyright © 2012 Behzad Ghanbari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Ghanbari, "A New Family of Nonlinear Fifth-Order Solvers for Finding Simple Roots," Applied Mathematics, Vol. 3 No. 6, 2012, pp. 577-580. doi: 10.4236/am.2012.36088.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.